Quadrature on the half line and two-point Padé approximants to Stieltjes functions. Part III. The unbounded case

  1. Bultheel, A. 1
  2. Díaz-Mendoza, C. 2
  3. González-Vera, P. 2
  4. Orive, R. 2
  1. 1 KU Leuven

    KU Leuven

    Lovaina, Bélgica

    ROR https://ror.org/05f950310

  2. 2 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Year of publication: 1997

Volume: 87

Issue: 1

Pages: 95-117

Type: Article

DOI: 10.1016/S0377-0427(97)00180-5 SCOPUS: 2-s2.0-0031355670 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus